GENERAL

  • Should I take the product with food?
    • The product can be taken with or without food.
  • Can I cut or break the product in half?
    • Do not cut or break Claritin products in half.
  • Can I take more than the recommended dose of the product?
  • Is Claritin® the same as Benadryl®, Zyrtec® or Allegra®?
    • Claritin® products contain the active ingredient loratadine. Claritin® is not the same as Benadryl®, Zyrtec®, or Allegra®, which all contain different active ingredients.
  • Is Claritin® non-drowsy?
    • When taken as directed all Claritin® products are non-drowsy.
  • What is the difference in the formulas for each form?
    • Tablets, RediTabs®, Liqui-Gels®, Children's Chewables, and Children's Syrup all have the same active ingredient, loratadine (an antihistamine). The inactive ingredients differ in each form. We offer a variety of forms depending on your age and preference.
    • Claritin-D® contains two active ingredients, loratadine (an antihistamine) and pseudoephedrine (a nasal decongestant).